# SDR AWXA200601416

- Difficulty date: July 31, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 47,745 hours, 33,743 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 6337
- Condition: Burned Out
- Location: Cabin Air
- Part time: 33,003 hours, 53,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PHX - GTB - LOG - 7194805 - STARTING ENGINES AND DURING TAXI OUT FLIGHT ATTENDANT NOTIFIED THE FLIGHT DECK OF A STRONG SMOKE SMELL (LIKE ELECTRICAL OR CIGARETTE SMOKE) THROUGHOUT AFT CABIN.  THE CREW RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RECIRCULATION FAN PER BMM 21-21-22-4.  RAN THE ENGINES AND PACKS, OPS CHECK GOOD
